# SDR AALA20040629

- Difficulty date: June 6, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - LEFT HYDRAULIC FLUID LOW AND DROPPING, SYSTEM WAS SHUT DOWN.  LANDED JFK WITHOUT INCIDENT.  SECURED HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
